# SDR VJ970279

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41B004AD073
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNABLE TO EXTINGUISH FORWARD CABIN OVERWING AND OVERHEAD EMERGENCY LIGHT WITH NORMAL PROCEDURES.  REPLACED BATTERIES AND CLEANED CONTACTS IAW MM 33-00.
